Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Asymptotics for $\square u = m^2 u + G\left( {x,t,u,u_t ,u_x } \right)$. I. Global existence and decay


Author: John M. Chadam
Journal: Bull. Amer. Math. Soc. 76 (1970), 1032-1035
MSC (1970): Primary 3557, 3537, 3516; Secondary 8135
MathSciNet review: 0265741
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3557, 3537, 3516, 8135

Retrieve articles in all journals with MSC (1970): 3557, 3537, 3516, 8135


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12546-0
PII: S 0002-9904(1970)12546-0